MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K1,18",SB DLA,SA, 300 LB

Medline Industries, LP MEDLINE; WC,K1,18",SB DLA,SA, 300 LB
Catalog Number K1186N22S
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the foam on the arm rests is rubbing off and causing them to be scratchy on the patient¿s arms.".
 
Additional Manufacturer Narrative
The customer reported that the foam on the arm rests is rubbing off and causing them to be scratchy on the patient¿s arms.A photo depicting the defect was provided and only a visual review of the defect could be conducted; the product appeared to be in used condition, the armrest pad vinyl upholstery and the armrest pad plastic bracket appeared to be intact, and the foam inside of the armrest pad was not visible in the photo.The investigation results were not confirmed, and the issue could not be confirmed based on the photo provided.A physical sample was not provided, and the cause was updated to unconfirmed defect - sample required to determine cause; the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K1,18",SB DLA,SA, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50885293
Report Number1417592-2026-50165
Device Sequence Number21279929
Product Code IOR
UDI-Device Identifier00193489001061
UDI-Public00193489001061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186N22S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown